# SDR AALA201604269004

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 9,016 hours, 3,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143398
- Condition: Failed
- Location: Cabin
- Part time: 9,005 hours, 3,685 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER POWER SUPPLY UNIT 14WL, FAILED SYS TEST DURING THE OPERATIONAL TEST OF THE CABIN EMER LIGHTING SYS ON TASK CARD 26L00025012.  REPLACED EMER POWER SUPPLY UNIT 14WL.  INSTALLED A NEW BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.  SEE AALA 201604269005 FOR ADDITIONAL PART.
